MAUDE Adverse Event Report: ABBOTT VASCULAR XIENCE ALPINE; DRUG ELUTING CORONARY STENT DELIVERY SYSTEM

ABBOTT VASCULAR XIENCE ALPINE; DRUG ELUTING CORONARY STENT DELIVERY SYSTEM
Model Number 1125250-38
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Myocardial Infarction (1969); Stenosis (2263)
Date of Event 03/17/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device was not returned for evaluation as the stent remains in the patient.A review of the lot history record and complaint history of the reported lot could not be conducted because the lot number was not provided.A conclusive cause for the reported patient effects, and the relationship to the product, if any, cannot be determined.The reported patient effects of myocardial infarction and stenosis are listed in the xience alpine, everolimus eluting coronary stent system (eecss), instructions for use as known patient effects of coronary stenting procedures.There is no indication of a product quality issue with respect to manufacture, design or labeling of the device.
 
Event or Problem Description
Patient id: (b)(6).It was reported that on (b)(6) 2017 the 2.5x38 mm xience alpine stent was implanted in the proximal left anterior descending (plad) coronary artery.On (b)(6) 2017 the 2.5x18 mm absorb gt1 was implanted in the ramus coronary artery.On (b)(6) 2020 the patient had a myocardial infarction and was found to have stenosis near the xience alpine stent.The stenosis was within 5 mm of the xience alpine stent.Percutaneous revascularization was performed and a drug eluting stent was implanted in the plad.The condition is continuing.No additional information was provided.
 
Additional Manufacturer Narrative
G4: the correct aware date for the initial mdr filed is 3/19/2020.

Brand Name
XIENCE ALPINE
Common Device Name
DRUG ELUTING CORONARY STENT DELIVERY SYSTEM
Manufacturer (Section D)
ABBOTT VASCULAR
26531 ynez rd.
temecula CA 92591 4628
MDR Report Key9930963
Report Number2024168-2020-03430
Device Sequence Number2718424
Product Code NIQ
UDI-Device Identifier08717648199219
UDI-Public08717648199219
Combination Product (Y/N)Y
Initial Reporter CountryJA
PMA/510(K) Number
P110019
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/17/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number1125250-38
Device Catalogue Number1125250-38
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 03/18/2020
Supplement Date Received by Manufacturer04/03/2020
Initial Report FDA Received Date04/06/2020
Supplement Report FDA Received Date04/17/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ABSORB GT1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention; Disability;
Patient Age80 YR
Patient Weight54